# SDR CA150807002

- Difficulty date: August 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,429 hours
- Engine: Ge GE90110B1
- System (JASC): 3431 · Localizer/VOR System
- Part: Radar
- Condition: Failed
- Location: Localizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 12NM OUT ON LOCALIZER 08L, ACFT STARTED WEAVING.  FOUND LT RADAR GAIN AT MAX.  RIGHT GAIN AT CAL.  RETURNED LEFT TO CAL.  RT RADAR SYS TESTED IAW AMM 34-43-00-730-803-002.
